# SDR CAL950119

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12514
- Make and model: Doug DC-9-32
- Aircraft serial: 48113
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 7912641658
- Condition: Leaking
- Location: Rt Tr Unit
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT NR 1688 - JAX - THE RT HYDRAULIC SYSTEM FLUID QUANTITY WAS LOST WHILE EN ROUTE TO JAX.  'ABNORMAL' PROCEDURES WERE COMPLIED WITH AND THE AIRCRAFT LANDED IN JAX WITHOUT INCIDENT.  MAINTENANCE FOUND THE ELECTRIC PUMP HYDRAULIC PRESSURE LINE TO FILTER LINE LEAKING.  THE LINE WAS REPLACED USING FLEX LINE AND A DIP WAS ISSUED TO REPLACED THE FLEX LINE WITHIN 500 CYCLES OR 1200 FLIGHT HOURS, WHICHEVER COMES FIRST.  IN ADDITION, A PIN HOLE LEAK WAS FOUND IN THE RT THRUST REVERSER BYPASS VALVE PRESSURE LINE.  THE LINE WAS CAPPED INOPERATIVE.  (Z)
